MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 77010 ART ONE PIECE 10FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 77010 ART ONE PIECE 10FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77010
Medical Device Problem Codes Contamination (1120); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of the dlp pediatric one-piece arterial cannulae, it was reported that there was dirt or a loose cap inside the pouches.The devices were replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury, or that the malfunction would cause or contribute to a death or serious injury if it were to recur.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of the dlp pediatric one-piece arterial cannulae, it was reported that there was dirt or a loose cap inside the pouches.The devices were replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the fm was embedded in the device/packaging.The fm was not present as loose material.The issue were identified immediately during incoming inspection.The cannulae are fully unboxed and added to kits immediately.The cannulae are not left aside for any duration of time.It was reported that 6 of the cannulae had loose caps, and 11 had the fm.

Brand Name
CANNULA 77010 ART ONE PIECE 10FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23015513
Report Number2184009-2025-01187
Device Sequence Number21274614
Product Code DWF
UDI-Device Identifier00763000946685
UDI-Public(01)00763000946685(17)280116(10)0230486701(20)01
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number77010
Device Catalogue Number77010
Device Lot Number0230486701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/10/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown